# SDR ASOA2014092611333

- Difficulty date: August 30, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 14,615 hours, 10,024 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 752.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DADO PANEL ATTACH ANGLE CORRODED AROUND NUTPLATE AT BS 752.5 ON LT SIDE.   REMOVED AND REPLACED THE ATTACH ANGLE IAW AMM 53-00-49-000-801 AND AMM 53-00-4-400-801-A07.
